Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Deformations of group actions


Author: Allan L. Edmonds
Journal: Trans. Amer. Math. Soc. 201 (1975), 147-160
MSC: Primary 57C25; Secondary 57E25
DOI: https://doi.org/10.1090/S0002-9947-1975-0362321-0
MathSciNet review: 0362321
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group and $ M$ be a compact piecewise linear (PL) manifold. Define a PL $ G$-isotopy to be a level-preserving PL action of $ G$ on $ M \times [0,1]$. In this paper PL $ G$-isotopies are studied and PL $ G$-isotopic actions (which need not be equivalent) are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C25, 57E25

Retrieve articles in all journals with MSC: 57C25, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0362321-0
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society